MathSciNet Relay Station
MathSciNet bibliographic data
MR231439 (37 #6994) 60.40 (45.00)
Pincus, Martin Gaussian processes and Hammerstein integral equations. Trans. Amer. Math. Soc. 134 1968 193–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement